# SDR IPXA09557537

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545799
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C, DAMAGED TOP SKIN OF FLOOR PNL ON MAIN CARGO DECK STA. 878-900 LBL45-61.  REMOVED DAMAGED FLOOR PANEL BET STA 878-9002) FAB. NEW FLOOR PANEL ON MAE TRAV NR T9/805673, PN UP143N5457-99 USING A402H, BATCH NR 1654769, PO NR MST27652 IAW UPS EO. NR B757-5320-9692-G 3)INSTALLED FLOOR NEW FLR. PNL BET STA 878-900 LBL 45-61 IAW AMM 53-01-01-4.
